Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Gronwall and Wendroff type inequalities

Author: J. Abramowich
Journal: Proc. Amer. Math. Soc. 87 (1983), 481-486
MSC: Primary 34A40; Secondary 26D15
MathSciNet review: 684643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown how Gronwall's Lemma and the extension to many variables given by W. Walter may be derived using the simple method of recursion. This same method is used to extend this result and to derive a more general Wendroff type inequality.

Upper and lower bounds for the Neumann series in the case of two independent variables are given.

References [Enhancements On Off] (What's this?)

  • [1] Wolfgang Walter, Differential and integral inequalities, Translated from the German by Lisa Rosenblatt and Lawrence Shampine. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 55, Springer-Verlag, New York-Berlin, 1970. MR 0271508
  • [2] B. K. Bondge, B. G. Pachpatte, and Wolfgang Walter, On generalized Wendroff-type inequalities and their applications, Nonlinear Anal. 4 (1980), no. 3, 491–495. MR 574367, 10.1016/0362-546X(80)90086-3
  • [3] Donald R. Snow, A two independent variable Gronwall-type inequality, Inequalities, III (Proc. Third Sympos., Univ. California, Los Angeles, Calif., 1969; dedicated to the memory of Theodore S. Motzkin), Academic Press, New York, 1972, pp. 333–340. MR 0338537

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A40, 26D15

Retrieve articles in all journals with MSC: 34A40, 26D15

Additional Information

Keywords: Integral inequality, Gronwall, Wendroff, recursion
Article copyright: © Copyright 1983 American Mathematical Society